# SDR ROSA060704

- Difficulty date: June 7, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N166DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 4094
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS INOP.  REMOVED BATTERY PACK 60-0304-31 SN 4094, SENT TO SHOP FOR INSPECTION AND DEEP CYCLE.  INSTALLED SAME, SYSTEM FUNCTION CHECKS SATISFACTORY.
